# SDR SWAA2025100609470

- Difficulty date: August 28, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 341B LOCATED LE STA 114.55 AT RT HORIZONTAL STABILIZER.   REPLACED RIB ON ACCESS PANEL 341B LOCATED LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02; DRAWING 186A1305 SHEET 1, REV A, AND DRAWING 186A1001 SHEET 16, REV A.
